MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT OFFSET 4MM PE HC LINER Ø36/D; HIP ACETABULAR LINER

MEDACTA INTERNATIONAL SA LINER: MPACT OFFSET 4MM PE HC LINER Ø36/D; HIP ACETABULAR LINER
Model Number 01.32.3641HC4
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 december 2021: lot 1810834: (b)(4) items manufactured and released on 4-mar-2019.Expiration date: 2024-feb-20 no anomalies were found related to the problem.To date, (b)(4) items of the same lot have been sold wit 1 similar reported event.Additional components involved: ball heads: mectacer 01.29.209 biolox delta ceramic ball head 12/14 ø 36 size m 0 (k112115) lot.2011679.Lot 2011679: (b)(4) items manufactured and released on 23-feb-2021.Expiration date: 2026-feb-10 no anomalies were found related to the problem.To date, (b)(4) items of the same lot have been sold without similar reported events.Cup: mpact 01.32.150dh acetabular shell ø50 two-holes (k132879) lot.1909289.Lot 1909289: (b)(4) items manufactured and released on 17-feb-2020.Expiration date: 2025-feb-02 no anomalies were found related to the problem.To date, (b)(4) items of the same lot have been sold without similar reported events.
 
Event or Problem Description
At 5 months after the last surgery, the patient came in reporting pain due to a dislocation of the head from the liner and the cause of the dislocation is unknown.The surgeon revised the medacta cup and liner to a competitor component and revised the medacta head to a medacta head.The surgery was completed successfully.The surgeon revised the cup to change its position.The cup was malpositioned, so after repositioning the patient would not dislocate as easily now.This is the second revision surgery performed due to head-lined dislocation for this patient.

Brand Name
LINER: MPACT OFFSET 4MM PE HC LINER Ø36/D
Common Device Name
HIP ACETABULAR LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13058895
Report Number3005180920-2021-01029
Device Sequence Number17121676
Product Code LPH
UDI-Device Identifier07630040731010
UDI-Public07630040731010
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K183582
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/20/2024
Device Model Number01.32.3641HC4
Device Catalogue Number01.32.3641HC4
Device Lot Number1810834
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2021
Initial Report FDA Received Date12/22/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale